# SDR AALA20020123

- Difficulty date: January 12, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEAT TRACK NR 4 CORRODED STATION 237-239.  INSTALLED SEAT TRACK PLUG PER SRM 53-05 FIG 4A.  (M)
